Couldn't find what you looking for?

TRY OUR SEARCH!

Well I stopped using birth control sept 17th, which was the last inactive pill that I had and was the last day of my period. I got a normal period on oct 22-25th and then in nov. On 24th-27th. Based on these last two periods I was calculating my ovulation, and was doing my form of a natural birth control on not having sex the week of my "expected ovulation". By what I calculated I was supposed to ovulate on the 13th of dec. On that precise day I had noticed some dark brown staining along with some cramping. The staining wasnt enough to wear femine products and lasted a total of 2 days. The cramping on the other hand has not stopped. My "expected" period, like I said, based on my last 2 periods, was supposed to arrive the 27th of dec. And has yet to show to this day. On the other hand the cramping that started on the 13th of dec. Has yet to stop. It will alternate to cramping of the back to the pelvic area, then to left of my pelvis to the right of my pelvis. They are not hardcore cramping that I would feel with a period but can some times get there, generally there are just a faint annoying sensation. Any ideas on to what may cause these weird symptoms?



I have taken 3 pregnancy tests ( clearblue easy digital)
1. On the 15th of dec.

2. On the 29th of dec.

3. Today, the 1st of jan.

All have come back negative rolling eyes

also....
Started on the depo shot right after I had my daughter in dec of 04. I was on that for a total of 3 shots...9 months. I let my body rest from the shot for a couple months. I got on the pill ovcon35 in july I belive and stopped taking it in sept.

Loading...

Hmmm idk what to do I haven't ever used birth control
Reply

Loading...